# SDR DALA2015051603342

- Difficulty date: May 15, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 470-526
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT SEAT TRACK BS 470-526, X=54.  REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 53-40-01.
